Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Acid reflux in the night. Tried acid reducing tablet. Loss of elasticity in LES. Cure?

Hi I suffer from alot of acid reflux at nighttime . I have tried acid reducing tablet and they don t work. L had a check up couple of months ago and the consultant thinks that the LES has lost its elasticity to stop the acid from flowing backwards. Other than surgery to improve on this condition is there any other medication that can help my symptoms/condition.
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.
You have loose lower esophageal sphinter,resulting in reflux esophagitis.Though surgery is the best way to get rid of symptoms,there are medicine which can reduce the symptoms.
Proton pump inhibitors like pantoprozole and prokinetics like metachlopromide,Domperidone,Cisapride,Itopride,Mesapride,Renzapride,can give you symptomatic relief.
Hope this answers your question.
Answered: Thu, 24 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor